Article

A Method of error estimation in singular perturbation problems with application to the restricted three body problem

Lawrence M. Perko

1967
Society for Industrial and Applied Mathematics New York, N.Y. (USA)

Localisation: CNUDST (TUN01)
Code de rangement: Br.BIB.990

Publié dans: SIAM Journal on Applied Mathematics : vol. 15 (no 3), pp. 738-753

Cet enregistrement appartient à ce(s) collection(s):
Articles et Prétirages > Articles

 Notice créée le 2018-02-09, modifiée le 2018-02-09


Évaluer ce document:

Rate this document:
1
2
3
 
(Pas encore évalué)